Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi...did anyone here experienced hairloss after being in isotroin ??

Would appreciate your revert asap 

Link to comment
Share on other sites

If you mean Accutane, then no. I was on it twice and I don't recall any hair loss. I have very thick hair though. If you are experiencing hair loss, you should consult your dermatologist.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×